Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Menstruation
    avatar
    tash01942 posted:
    was on lymphoma chemotherapy finished August 2013 havent seen my periods since April 2013 I'm 38 years old and i have been using wheat-grass powder and gynaecare tablets from Tibb products. Do you think natural products can have an effect on my delayed menstruation? I have 1 daughter who is turning 7 years not long and i would love to have 2 more kids
    Reply
     
    avatar
    Mary Jane Minkin, MD responded:
    Dear tasg01942,
    First of all, I hope you are all better from the chemotherapy, and that you are now cured-that's terrific. Indeed, chemotherapy can lead to suppression of ovarian activity; for some women, the ovaries certainly do come back. I doubt that that your herbal products are having an effect on delaying your periods. I would be in touch with a reproductive endocrinologist (a gynecologist who specializes in hormones and fertility). (S)he could evaluate you for how well your ovaries are currently functioning, and see if it's likely that you would be able to conceive. But it certainly is possible that your ovaries will "wake up."
    Good luck,
    Mary Jane
     
    avatar
    tash01942 replied to Mary Jane Minkin, MD's response:
    @ Mary Jane
    Thank you very much for your response , i did 3 scans so far Sept, Dec and April they are all clean- regarding the periods i trust God that He will make a way for me, i will keep you posted.


    Featuring Experts

    Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

    Helpful Tips

    Hot flash & Night sweat relief
    I am 51 and started perimenopause 6 years ago. I experience hot flashes and night sweats heavily every two weeks - the time I usually ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the North American Menopause Society website